MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519371
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the ureter during an endoscopic submucosal dissection (esd) procedure performed on (b)(4) 2021 during the procedure, after about 4 hours, the electrode tip of the proknife began to deform.The electrode tip eventually broke off and fell into the patient.The tip was not removed from the patient and was left to pass naturally.The procedure was completed with another orise proknife.There were no patient complications reported as a result of this event.

Brand Name
ORISE PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12024637
Report Number3005099803-2021-02813
Device Sequence Number19900972
Product Code KNS
UDI-Device Identifier08714729999904
UDI-Public08714729999904
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2023
Device Model NumberM00519371
Device Catalogue Number1937
Device Lot Number0026880102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1